MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Thrombosis (2100); Stenosis (2263); Injury (2348)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately two years and ten months post placement of a left upper arm vascular graft, the patient experienced thrombosis and stenosis of vascular access and was admitted to the hospital.The event was considered resolved and the subject was discharged from the hospital the following day.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately two years and ten months post placement of a left upper arm vascular graft, the patient experienced thrombosis and stenosis of vascular access and was admitted to the hospital.The event was considered resolved and the subject was discharged from the hospital the following day.New information: approximately 1052 days post index procedure, the subject experienced bleeding of vascular access and was hospitalized.The same day, surgery was performed to treat the bleeding.If was further reported that 1055 days post index procedure, the subject underwent a thrombectomy for thrombosis of the vascular access.Post-procedure phlebography revealed stenosis of the venous anastomosis and axillary vein.A percutaneous transluminal angioplasty was performed to treat the stenosis.The event of thrombosis was considered resolved and the subject was discharged from the hospital the same day.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9959285
Report Number2020394-2020-02667
Device Sequence Number2437671
Product Code DYF
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETYLSALICYLIC ACID; ACETYLSALICYLIC ACID; ALFACALCIDOL; ALFACALCIDOL; AMLODIPINE; AMLODIPINE; ATORVASTATIN; ATORVASTATIN; BISOPROLOL; BISOPROLOL; DOXAZOSIN; DOXAZOSIN; ESOMEPRAZOLE; ESOMEPRAZOLE; FUROSEMIDE; FUROSEMIDE; HUMAN INSULIN; HUMAN INSULIN; INSULIN GLARGINE; INSULIN GLARGINE; LEVOTHYROXINE; LEVOTHYROXINE; METOPROLOL; METOPROLOL; NITRENDIPINE; NITRENDIPINE; ACETYLSALICYLIC ACID; ALFACALCIDOL; AMLODIPINE; ATORVASTATIN; BISOPROLOL; DOXAZOSIN; ESOMEPRAZOLE; FUROSEMIDE; HUMAN INSULIN; INSULIN GLARGINE; LEVOTHYROXINE; METOPROLOL; NITRENDIPINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight61